# SDR DALA2015081404945

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,558 hours, 30,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA.  REPLACED CORNER FITTING LOCATED ON FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112225.
